# SDR DALA2023030301596

- Difficulty date: February 16, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 9,884 hours, 1,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 SIDEWALL "EEPMS PROTECTIVE COVER" LOCATED AT 4J IS MISSING BOTH STUDS/SPLIT-WASHERS KEEPING IT ATTACHED TO THE SIDEWALL. CORRECTIVE ACTION: REINSTALLED PROTECTIVE COVER FOR SEAT 4J. (2631532)
